MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-300-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750); Unspecified Infection (1930)
Date of Event 05/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The patient underwent rns system placement on (b)(6) 2019.On (b)(6) 2019, the treating center performed a debridement and irrigation of the infected incision site.On (b)(6) 2019, the rns neurostimulator and leads were explanted.Additional details were not provided by the treating center.
 
Additional Manufacturer Narrative
(b)(4).The originally submitted 3004426659-2019-00026 should have been 3004426659-2019-00023.
 
Event or Problem Description
On (b)(6) 2019 the patient underwent a routine rns neurostimulator replacement due to expected low battery.On (b)(6) 2019, the patient underwent surgical debridement of the incision site to treat an infection.Following the debridement, the patient was noted to have developed wound erosion which was subsequently sutured closed on (b)(6) 2019.On (b)(6) 2019 the patient presented with continued erosion, and it was noted that the ferrule screw was observed through the skin erosion.The treating center scheduled the patient for surgical intervention on (b)(6) 2019.This patient has a history of scalp infections prior to implantation of the rns system.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view, ca CA 94043
MDR Report Key8695923
Report Number3004426659-2019-00026
Device Sequence Number19407985
Product Code PFN
UDI-Device Identifier00855547005120
UDI-Public010085554700512017191017
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberRNS-300-K
Device Catalogue Number1007694
Device Lot Number27147-1-1-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer05/22/2019
03/02/2020
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date06/19/2019
03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age33 YR